# SDR VTZA96223

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 805
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ttl Valve
- Part number: 897457
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT NR 6376 - CRW-IAD - ABORTED TAKEOFF DUE TO THE RIGHT ENGINE TORQUE ROLLING BACK TO 78 PERCENT ON THE TAKEOFF ROLL. AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MX REPLACED THE RIGHT ENGINE TTL VALVE.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
